# SDR USAA2010060191053

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 5,763 hours, 4,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0443
- Condition: Defective
- Location: R2 Door
- Part time: 5,763 hours, 4,732 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - C1 - EES - DURING FUNCTIONAL CHECK PER JOB CARD 43T20025001, EMERGENCY LIGHTS FAILED TO ILLUMINATE ON SLIDE ASSEMBLY AT R-2 DOOR.  ALL OTHER PARAMETERS OF FUNCTIONAL CHECK WERE SATISFACTORY.  REPLACED R-2 DOOR SLIDE IAW EMBRAER AMM 25-65-01.
